# SDR SWAA2022030471296

- Difficulty date: March 22, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 27,652 hours, 16,617 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FLOOR BOARD 221BF AFT LEFT CORNER BROKEN / REPAIRED AFT LEFT BROKEN CORNER ON PASSENGER FLOOR BOARD 221BF IAW SRM 53-00-50-2R-6. DAMAGE WAS BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA. 4. F. DELAM IS NOT PERMITTED 80733U 26MAR19
